# SDR AALA202009239017

- Difficulty date: August 26, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 20,360 hours, 7,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124202
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L=0.922IN CRACK ON SHEAR PLATE LOCATED AT STR 23L BETWEEN FR 69 AND FR 70 AT AFT GALLEY AREA.  REPLACED SHEAR PLATE IAW SRM 51-42-11-801.
